Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 6, Pages 1277–1279 (Mi dan37196)  

MATHEMATICS

Unsolvability of the word problem for Lie algebras

L. A. Bokut'

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (478 kB)

Bibliographic databases:
Presented: П. С. Новиков
Received: 22.02.1972

Citation: L. A. Bokut', “Unsolvability of the word problem for Lie algebras”, Dokl. Akad. Nauk SSSR, 206:6 (1972), 1277–1279

Citation in format AMSBIB
\Bibitem{Bok72}
\by L.~A.~Bokut'
\paper Unsolvability of the word problem for Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 6
\pages 1277--1279
\mathnet{http://mi.mathnet.ru/dan37196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316524}
\zmath{https://zbmath.org/?q=an:0267.02032}


Linking options:
  • http://mi.mathnet.ru/eng/dan37196
  • http://mi.mathnet.ru/eng/dan/v206/i6/p1277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022